Jump to content
ACN Latitudes Forums

Recommended Posts

Please explain " air hunger". I have seen that written on this forum before, but never paid attention as we were dealing with OCD and ADD for several years. We are newly dealing with tics and I wonder if the sucking in gasping tic that our DS is doing is "air hunger".? Is this a tic you are refering to? ( seems to do it after each word or so or on a good day it might be after a complete sentence.

Link to post
Share on other sites

I have had this same question regarding Sach B also. It actually says in the patient flyer that it can cause, I believe, systemic yeast overgrowth. Even though it is a "good" Yeast and not candida, I imagine can still get overgrown. Just not sure if would affect them the same way as candida overgrowth. Btw, my dd has the same tic where on bad days she can barely get a word out without having to stop and suck in air. It's almost like a hyperventilating/ anxiety attack type of thing. But you wil probably also get some people suggesting she has Babesia, it doesn't have to mean that so don't be alarmed!

Link to post
Share on other sites

True...it doesn't have to mean that, but my suggestion is that if it is being caused by abx and/or a supplement, the first thing I would question is whether or not it is a herx reaction, which lyme and co-infections can cause. I had air hunger (it was a really strange feeling of asthma, that didn't quite feel like asthma, and my inhalers did nothing for it) after I had been on azith for about 3 weeks (treating mycoP). I did have lyme and bartonella, and possibly babesis.

 

That being said, I would wonder why the sacch b levels are high in your dd case.

Link to post
Share on other sites

Please explain " air hunger". I have seen that written on this forum before, but never paid attention as we were dealing with OCD and ADD for several years. We are newly dealing with tics and I wonder if the sucking in gasping tic that our DS is doing is "air hunger".? Is this a tic you are refering to? ( seems to do it after each word or so or on a good day it might be after a complete sentence.

I don't think it is a tic. She says she can't a deep breath.

Edited by JenniferG
Link to post
Share on other sites

True...it doesn't have to mean that, but my suggestion is that if it is being caused by abx and/or a supplement, the first thing I would question is whether or not it is a herx reaction, which lyme and co-infections can cause. I had air hunger (it was a really strange feeling of asthma, that didn't quite feel like asthma, and my inhalers did nothing for it) after I had been on azith for about 3 weeks (treating mycoP). I did have lyme and bartonella, and possibly babesis.

 

That being said, I would wonder why the sacch b levels are high in your dd case.

We were supplementing with Florastor for C Diff. We stopped right before the test. We suspected some of her symptoms were coming from the Sacc B. when we add it in, the air hunger returns.

 

When you add something new and a symptoms exacerbates or a new symptom comes in the picture this could be herx? I know that is the definition of a herx, but I guess my question is what would a hex from Sacc B??

Edited by JenniferG
Link to post
Share on other sites

I don't really know why one would herx on Florastor... I didn't think it was killing anything off, just restoring what is missing. I would think its more likely an actual side effect from it. One way to distinguish the difference... A herx doesn't last more then a few days or so. It goes away and then you should see improvement. If it continues each time you take it I would call that a side effect.

Link to post
Share on other sites

I don't really know why one would herx on Florastor... I didn't think it was killing anything off, just restoring what is missing. I would think its more likely an actual side effect from it. One way to distinguish the difference... A herx doesn't last more then a few days or so. It goes away and then you should see improvement. If it continues each time you take it I would call that a side effect.

Then it def is a side effect. It happens the whole time she is on it.....1 day or 1 month..

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...